ASPIRIN- aspirin tablet, 81mg chewable 90 tablets by Major Pharmaceuticals
Active ingredient (in each tablet)
Aspirin 81 mg (NSAID)* *nonsteroidal anti-inflammatory drug
Uses: Low dose aspirin is the most common dose to prevent a heart attack or a stroke
DO NOT USE
If you take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed
if you have ever had an allergic reaction to any other pain reliever/fever reducer for at least 7 days after tonsillectomy or oral surgery unless directed by a doctor
Ask a doctor or pharmacist before starting the use of low dose aspirin or if you are pregnant or breast-feeding. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Reye’s syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Aspirin may cause a severe allergic reaction which may include:
Poison Control Center right away (1-800-222-1222).